Chain-Completeness and Fixed Points in Partially Ordered Sets
S. Abian and A. Brown, A theorem on partially ordered sets with applications to fixed point theorems, Canad. J. Math. 13, (1961), 78–82 .
P. Crawley and R. P. Dilworth, Algebraic Theory of Lattices, Prentice-Hall, Englewood Cliffs, NJ, (1973).
A. C. Davis, A characterization of complete lattices, Pacific J. Math. 5, (1955), 311–319.
Josef Niederle, A useful fixpoint theorem, Rendiconti del Circolo Matematico di Palermo, Serie II, Tomo XLVII, (1998), 463–464.
J. Klime's, Fixed edge theorems for complete lattices, Arch. Math. 17, (1981), 227–234.
G. Markowsky, Chain-complete posets and directed sets with applications, Algebra Universalis 6, (1976), 53–68.
P. V. R. Murty and V. V. R. Rao, Fixed point theorems on chain complete partially ordered sets, Southeast Asian Bulletin of Mathematics 25, (2002), 705–710.
A. Tarski, A lattice-theoretical fixpoint theorem and its applications, Pacific J. Math. 5, (1955), 285–309.
M. R. Taskovic, Characterizations of inductive posets with applications, Proc. Amer. Math. Soc. 104, (1988), 650–659.
- There are currently no refbacks.